# SDR 000225

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft time: 6,861 hours, 4,958 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Air Filter
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1&2 OVERTEMP WHEN IN ICING.  REMOVED AND REPLACED THE FAN AIR FILTER ON BOTH ENGINES.
